International Journal of Mathematics Research

(IJMR)

Volume 3, Number 6 (2011)  

 

 

CONTENTS

 

 

 

Some Fixed Point Theorems in Banach Spaces
PP.533-537
Authors:Abha Tenguria and Sarla Chouhan

 

A Numerical Study on Developed Laminar Mixed Convection in Vertical Channel
PP.539-556
Authors:B. Rama Bhupal Reddy and S. Ramakrishna

 

A Stochastic Model for a Two Grade Manpower System with Maximum of Thresholds of Two Grades for the Loss of Manpower
PP.557-563
Authors:K.P. Uma and A. Srinivasan

 

Conformal Change on Rundís h-curvature Tensor
PP.565-571
Authors: S.K. Narasimhamurthy, H. Anjan Kumar and Ajith

 

 

L-Convergence of Derivative of Modified Cosine Sums of Fourier Series
PP.573-578
Authors:Karanvir Singh and Vinay Kanwar

 

Best Simultaneous Approximation in Fuzzy 2- Normed Linear Spaces
PP.579-592
Authors:B. Surender Reddy

 

Homomorphism on Fuzzy Join Semi L-Ideals
PP.593-597
Authors:Dr. B. Chellappa and B. Anandh

 

Effect of Thermal Diffusion on MHD Flow of a Visco- Elastic (Walterís Liquid Model-B) Fluid through Porous Medium with Heat Source
PP.599-606
Authors:Vinod Kumar, Rajesh Johari
and Prof. (Dr.) Rajeev Jha

 

Hausdorff Fuzzy Biclosure Spaces
PP.607-612
Authors:U.D. Tapi and R. Navalakhe

 

Some Theorems on Complete Lattice
PP.613-617
Authors:M. Jeyakumar and B. Chellappa

 

Some Results on Skolem Harmonic Mean Graphs
PP.619-625
Authors:S. Somasundaram and S.S. Sandhya

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact